# SDR DALA2021122808109

- Difficulty date: December 25, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 61,285 hours, 28,962 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8278811) DURING INSPECTION FOUND SEAT ASSEMBLY 15DEF OUT OF SEAT TRACK. REINSTALLED SEAT ASSEMBLY REF B737 AMM 25-22.
